# SDR IPXA2022120588717

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 32,736 hours, 11,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FWD ENTRY DOOR EICAS, RESULTED IN BTB. TROUBLESHOT IAW FIM 52-71-00-815-805 & WDM 52-71-11.  ADJUSTED IAW AMM 52-71-00-825-141 AND ENGINE RUN CHECKED NORMAL IAW AMM 71-00-00-501.
